Metoprolol And Sweating

Metoprolol And Sweating

Patients who take metoprolol should be aware that they should never discontinue the medication abruptly. The results could be severe exacerbation of angina and some people can suffer from myocardial infarction. When you are about to discontinue metoprolol, especially in patients with a condition like ischemic heart disease, the dosage that is being used should be reduced gradually.

The process should take over 1 to 2 weeks and the patient should be monitored closely during this period. If it seems that the angina has worsened or if there is a possibility of acute coronary problem, metoprolol should be resumed immediately and until other appropriate measures are taken for condition management. Patients should, however, be warned and informed about problems like these in case they discontinue the treatment without talking to their physician. Because most coronary artery or heart disease are actually common and in most cases they may go unrecognized. However, it may be best not to discontinue metoprolol even in patients who are being treated for hypertension.

Metoprolol is a drug that should be used with great caution in diabetic patients because of a beta-blocking agent that the drug contains. Beta-blockers may camouflage tachycardia that occurs along with hypoglycemia. However, other symptoms such as dizziness or sweating may be present. Patients who have suffered heart failure should consult their physician and if they experience other symptoms like shortness of breath, the symptoms may typically worsen the conditions for heart failure and lead to other problems such as weight gain or breathing related troubles.

More Articles :

Metoprolol And Sweating